# SDR DALA1224876304

- Difficulty date: March 25, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE INSPECTION ON AFT CARGO DOOR CUTOUT UPPER FORWARD CORNER, CRACK FOUND PROPAGATE FROM HOLE NR 2 TO THE EDGE APPROX 3/4" AS MARKED.  WORK CARRIED OUT AS PER PRI 501579-14 REV 0 AND PRI 501579-14 REV 1 AND ER/A 501579-14, REPAIR CARRIED OUT REFERTO NRC NO:003/822 FOR DETAIL.
